POSITIVE LINEAR-FORMS AND THEIR DETERMINING SUBSPACES

被引:1
作者
ALTOMARE, F [1 ]
机构
[1] UNIV DELLA BASILICATA,IST MATEMAT,I-85100 POTENZA,ITALY
来源
ANNALI DI MATEMATICA PURA ED APPLICATA | 1989年 / 154卷
关键词
D O I
10.1007/BF01790351
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:243 / 258
页数:16
相关论文
共 20 条
[1]   ON THE UNIVERSAL CONVERGENCE SETS [J].
ALTOMARE, F .
ANNALI DI MATEMATICA PURA ED APPLICATA, 1984, 138 :223-243
[2]  
ALTOMARE F, 1987, REND CIRC MAT PAL 11, V36, P167
[3]  
ALTOMARE F, 1979, B UMI B, V16, P1013
[4]   HAHN-BANACH TYPE THEOREMS FOR HYPOLINEAR FUNCTIONALS [J].
ANGER, B ;
LEMBCKE, J .
MATHEMATISCHE ANNALEN, 1974, 209 (02) :127-151
[5]   THEOREMS OF KOROVKIN TYPE FOR ADAPTED SPACES [J].
BAUER, H .
ANNALES DE L INSTITUT FOURIER, 1973, 23 (04) :245-260
[6]   CONVERGENCE OF MONOTONE OPERATORS [J].
BAUER, H .
MATHEMATISCHE ZEITSCHRIFT, 1974, 136 (04) :315-330
[7]   KOROVKIN APPROXIMATION IN C-O(X) [J].
BAUER, H ;
DONNER, K .
MATHEMATISCHE ANNALEN, 1978, 236 (03) :225-237
[8]  
BAUER H, 1986, ASPECTS MATH ITS APP, V34
[9]  
CHOQUET G, 1969, LECTURES ANAL, V1
[10]  
FLOSSER HO, 1981, P LOND MATH SOC, V42, P104